2 doctors weighed in:

I have a 3 month old son with eczema and was told to use hydrocortisone 1%, 3 days caused white patches in face and neck, is this permanent? How long?

2 doctors weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Probably not

I suspect that the patches would go away after the skin problem has been controlled.
But if the patches remain > a month after the hydrocortisone has been stopped, see your pediatrician.

In brief: Probably not

I suspect that the patches would go away after the skin problem has been controlled.
But if the patches remain > a month after the hydrocortisone has been stopped, see your pediatrician.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors